MAUDE Adverse Event Report: MAKO Surgical Corp. REAMER HANDLE OFFSET; Orthopedic Stereotaxic Instrument

MAKO Surgical Corp. REAMER HANDLE OFFSET; Orthopedic Stereotaxic Instrument
Catalog Number 212760
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Doctor requested to replace hip instruments.Case type/application: tha 4.2 update on 08/18/2026: the device is missing four (4) screws.
 
Additional Manufacturer Narrative
An event regarding missing component involving a mako reamer handle was reported.The event was confirmed.Method & results: product evaluation and results: open inspection.The device tip is deformed.The device is missing four (4) screws.Clinician review: no medical records were received for review with a clinical consultant.Product history review: a product history review is not required, as no manufacturing specific issue has been alleged.Complaint history review: a complaint history review is not required as there was no patient involvement.Conclusions: no patient was involved and no actual or potential patient harm existed for the alleged event.The alleged failure mode was confirmed.No additional investigation or specific actions are required.If additional information is received, then the complaint will be reopened.

Brand Name
REAMER HANDLE OFFSET
Common Device Name
Orthopedic Stereotaxic Instrument
Manufacturer (Section D)
MAKO Surgical Corp.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO Surgical Corp.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
deepan raju srinivasan
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50728024
Report Number3005985723-2026-00477
Device Sequence Number13405506
Product Code OLO
UDI-Device Identifier00848486032142
UDI-Public00848486032142
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212760
Device Lot Number5598643
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/10/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown